... due to other medical issues. This time around it was so painful it took my doctor close to an hour for the insertion because he was trying to be as gentle as possible. He said that was due to past medical issues though. My question is, still almost two weeks later, I have a nasty brownish black discharge. I have never seen this before and have no clue what it is. Help please?? Should I contact my doctor??
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2013 • 2 answers
Posted 17 Dec 2013 • 2 answers
Posted 11 Feb 2015 • 2 answers
Posted 31 Mar 2016 • 0 answers
I had the mirena put in 6weeks after my second child this is 03/07. Well in 2009 I had it removed b?
Posted 23 Jun 2016 • 0 answers